# SDR CNMA20110001

- Difficulty date: February 6, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N621AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- Aircraft time: 67,487 hours, 11,371 cycles
- Engine: Ge CF650C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8062848
- Part serial: WYG23915
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AFTER 1+ 25 INTO FLT. NOTICED NR 3 ENG N 2 FLUX BETWEEN 95-87 PERCENT N 2 ALSO NOTICE CONSIDERABLE VIBRATION NR 3 FUEL LEVER.  AFTER NR 3 THROTTLE TO IDLE NOTICED NR 3 ENG FF/ EGT/ N2 ALSO FLUX.  PERFORMED ENG FAILURE/ SHUTDOWN IN FLT. CKLIST IAW QRH 4-1-2-7.  R & R OF NR 3 MAIN ENG CONTROL & FUEL PUMP SEE LOG PAGE 116780, ALSO CHANNEL NR 3 ENG CIT SENSOR 116779, ALSO ACCOMPLISHED WORTAN 11-0076 BOROSCOPE OF ENG IAW 72-00 AND HAD NO FINDINGS.  ALSO ACCOMPLISHED WORTAN 11-0077 INSP OF CLIP DETECTORS WITH NO FINDINGS & VISUAL OF ENG & 8TH STAGE CK VALVE.  RAN ENG AFTER MEC & FUEL PUMP R & R IAW JRH.  OPS CK GOOD.
